# SDR GLBA2017070600672

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 39,116 hours, 46,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 12953003823
- Condition: Deteriorated
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AIRSTAIR DOOR INNER HANDLE SEAL DETERIORATED.  INSTALLED NEW INNER DOOR HANDLE SEAL IAW SRM 51-30-05.
